Aa
A
A
Close
Avatar universal
How is tapering off feel on the Duragesic patch?
I'm down to 75, and have been for a couple weeks.  Some things are settling down which is good.
However, are having sharp pains going through my legs supposed to be normal?  I mean its a new symptom I've had ever since I started tapering six weeks ago, and If  any one has an idea I'd be grateful.
By the way I enjoy other's input, advice, and comments through the whole forum.
And I can understand a lot of what other's like me are going through.
At least we are all hanging in there fighting with all we got.

Thank you.
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
When I first lowered my dose of Duragesic I had no leg pain, but I did have breathing problems. Are you excercising?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am no doctor but the leg pain might be very normal.  I know I had lots of leg and lower back pain for a while.  Although I didn't taper, I went c/t.  I would be willing to bet that its normal though.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources